α-ψ-geraghty contractions in generalized metric spaces via new functions
In this paper, we introduce the class of α-h-F-ψ-Greaghty contractions where the pair (F; h) is up class of type I and establish several fixed point theorems for this newly introduced class. Our results extend some recent results of Asadi et al.  as well as other corresponding results.
Journal of Computational Analysis and Applications
Ansari, A., Park, C., Kumar, A., Anastassiou, G., & Lee, S. (2018). α-ψ-geraghty contractions in generalized metric spaces via new functions. Journal of Computational Analysis and Applications, 25 (7), 1258-1269. Retrieved from https://digitalcommons.memphis.edu/facpubs/6147